On the possibility of decomposition of a complex multidimensional function into its components
Doklady Akademii Nauk, Tome 248 (1979) no. 4, pp. 872-874
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_4_a21,
author = {E. A. Soldatov and V. N. Grechushnikov and V. V. Ilyukhin and \`E. A. Kuz'min and N. V. Belov},
title = {On the possibility of decomposition of a complex multidimensional function into its components},
journal = {Doklady Akademii Nauk},
pages = {872--874},
year = {1979},
volume = {248},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a21/}
}
TY - JOUR AU - E. A. Soldatov AU - V. N. Grechushnikov AU - V. V. Ilyukhin AU - È. A. Kuz'min AU - N. V. Belov TI - On the possibility of decomposition of a complex multidimensional function into its components JO - Doklady Akademii Nauk PY - 1979 SP - 872 EP - 874 VL - 248 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a21/ LA - ru ID - DAN_1979_248_4_a21 ER -
%0 Journal Article %A E. A. Soldatov %A V. N. Grechushnikov %A V. V. Ilyukhin %A È. A. Kuz'min %A N. V. Belov %T On the possibility of decomposition of a complex multidimensional function into its components %J Doklady Akademii Nauk %D 1979 %P 872-874 %V 248 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a21/ %G ru %F DAN_1979_248_4_a21
E. A. Soldatov; V. N. Grechushnikov; V. V. Ilyukhin; È. A. Kuz'min; N. V. Belov. On the possibility of decomposition of a complex multidimensional function into its components. Doklady Akademii Nauk, Tome 248 (1979) no. 4, pp. 872-874. http://geodesic.mathdoc.fr/item/DAN_1979_248_4_a21/